# SDR 95ZZZX976

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588011
- Condition: Cracked
- Location: Lt Fwd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

PBI - STA 5681 - EN ROUTE FROM JAX TO MIA AT CRUISE FLIGHT, THE CAPTAIN'S FWD WINDSHIELD HEAT SHORTED INTERNALLY AND ARCED.  SOON AFTER, THE OUTER PANE CRACKED RESEMBLING A SPIDER WEB.  CAPTAIN'S VISIBILITY WAS NEAR ZERO.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PBI WITHOUT INCIDENT.  C/A - REPLACED CAPT'S FWD W/S.
